Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Getting excess sebum on face, chest, back, scalp and stomach. Should I go for dermatologist advice?

I am a 39 year old female in excellent health. I eat well, get enuf rest and get moderate exercise. I have always had oily skin but for the past few months excess sebum on my face, chest, back, scalp and stomach have been extreme. My hygiene is very good but I have been under a lot of stress and moved to a humid climate (Hawaii) 2 months ago. I am concerned something could be wrong. Should I see a family doctor or dermatologist about this?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi and welcome to HCM.
seborrhea is common in your age. excess sebum on your face is an indication that your hormones ae active.
Do limit the intake of sugary foods, and spices.
Control sebum by the use of ketoconazole soaps, and ketoconazole shampoo twice a week.
stress is one of the factors to increase sebum production. Do check if your cycles are regular.
you may use topical powders of antifungal preparation.
do take care
dr satya
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor